# SDR USAA050713

- Difficulty date: June 2, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STUB BEAM CRACKED .375 INCH, UPPER CHORD LT 578 ATTACH POINT TO CREASE BEAM, INNER CHORD LBL 64 FROM RIVET.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-20=05 AND EA 96603.  (M)
